The Annals of Mathematical Statistics

Paired Comparisons for Paired Characteristics

P. K. Sen and H. A. David

Full-text: Open access

Abstract

The present investigation is concerned with the proposal and study of a class of nonparametric paired comparison tests for the hypothesis of no differences among several objects with respect to a pair of characteristics.

Article information

Source
Ann. Math. Statist., Volume 39, Number 1 (1968), 200-208.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177698519

Digital Object Identifier
doi:10.1214/aoms/1177698519

Mathematical Reviews number (MathSciNet)
MR221686

Zentralblatt MATH identifier
0169.50101

JSTOR
links.jstor.org

Citation

Sen, P. K.; David, H. A. Paired Comparisons for Paired Characteristics. Ann. Math. Statist. 39 (1968), no. 1, 200--208. doi:10.1214/aoms/1177698519. https://projecteuclid.org/euclid.aoms/1177698519


Export citation